# SDR 99T64R351AR

- Difficulty date: April 15, 1999
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 561135034
- Condition: Corroded
- Location: Trunnion Fitting
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARROW AIR - RIGHT WING UPPER SURFACE CORROSION AT TRUNNION FITTING FASTENERS.  REMOVED CORROSION AND BLENDED AREA IAW BOEING MESSAGE M-7200-99-02208 ITEM 18 WITH APPROVED FAA FORM 8110.3 DATED 4-19-99.  INSTALLED FASTENERS IAW DC-8 SRM 51-1-20D.  (M0
